# SDR CALA2017051201390

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 65,549 hours, 10,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER. LIGHTS PATH FROM ROW 31 TO 34 NOT WORKING. PERFORMED BATTERY PACK REMOVED AND REINSTALLED AS AMM 33-51-07/201, TEST OK.
